# SDR EPUA2016012016001

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N91002
- Make and model: Cessna 207
- Aircraft serial: 20700003
- Aircraft time: 19,976 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: AL12F60C
- Part serial: 26111706
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,065 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT PILOT SMELLED A BURNING PLASTIC SMELL IN CABIN.  PILOT TURNED OFF ELEC SYS & SMELL WENT AWAY.  UPON TURNING ELEC BACK ON, AMMETER SHOWED DISCHARGE & ALTERNATOR WOULD NOT COME BACK ONLINE.  INSPECTED WIRING HARNESS & REPLACED RING TERMINALS ON ALTERNATOR POSITIVE WIRE & SENSOR WIRE FOR VOLTAGE REGULATOR.  REPLACED ALTERNATOR.  GND RUN UP CHECK REVEALED NO ABNORMALITIES.
